Bulletin of the American Mathematical Society

A ternary operation in distributive lattices

Garrett Birkhoff and S. A. Kiss

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 53, Number 8 (1947), 749-752.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183510977

Mathematical Reviews number (MathSciNet)
MR0021540

Zentralblatt MATH identifier
0031.25002

Citation

Birkhoff, Garrett; Kiss, S. A. A ternary operation in distributive lattices. Bulletin of the American Mathematical Society 53 (1947), no. 8, 749--752. http://projecteuclid.org/euclid.bams/1183510977.


Export citation

References

  • 1. Garrett Birkhoff, Lattice theory, Amer. Math. Soc. Colloquium Publications, vol. 25, New York, 1940.
  • 2. W. D. Duthie, Segments of ordered sets, Trans. Amer. Math. Soc. vol. 51 (1942) pp. 1-14.
  • 3. V. Glivenko, Géometrie des systèmes de choses normées, Amer. J. Math. vol. 58 (1936) pp. 799-828.
  • 4. V. Glivenko, Contribution à l'études des systèmes de choses normées, ibid. vol. 59 (1937) pp. 941-956.

See also

  • Cited work: Algebra and theory of numbers. Bull. Amer. Math. Soc., Volume 52, Number 1 (1946), 61--63.